# SDR 96ZZZX5085

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350SL
- Make and model: Snias AS350BA
- Aircraft serial: 2782
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Gearbox
- Part number: 3203004
- Condition: Defective
- Location: Xmsn Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING VIBRATION PROBLEM DISCOVERED TRANSMISSION INPUT PINION SHAFT WAS LOOSE.  REMOVED SHORT SHAFT AND RELATED ACCESSORIES AND FOUND INPUT PINION SHAFT HAD LOSS OF PRE-LOAD TORQUE.  INPUT PINION SHAFT NUT PN DH5439-111-42 STILL APPEARED TIGHT, BUT ROTOR BRAKE DISC HAD AXIAL PLAY OF .055 INCH.  REMOVED BEVEL REDUCTION GEARBOX  PN 350A32-0300-04 AND REPLACED WITH SERVICABLE UNIT.
